# SDR DALA2023092607928

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 12,756 hours, 1,522 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3406 - DIV/DE - AIRCRAFT DIVERTED TO MCI AND CREW DECLARED EMERGENCY DUE TO RIGHT ENGINE OIL QUANTITY LOSS WITH OIL PRESSURE DEGRADING. CORRECTIVE ACTION: INSTALLED NEW BREATHER ASSEMBLY AND CARBON SEAL. (4513181)
